Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Over dose, black outs, hallucinations, queasy stomach, face numbness, sleeplessness

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11722 Questions
I'm a high school girl who stupidly took 14 pills last night. I've taken up to 4 at a time before but never that many. I've had blackouts, hallucinations, queasy stomach, numbness in my face, and I didn't sleep at all last night. Please help me
Posted Wed, 25 Apr 2012 in General Health
Answered by Dr. Rakhi Tayal 16 minutes later
Thanks for your query.
The combination of pills that you took last night include Advil- a pain killer- does not produce any harmful effects except for gastric acidity and epigastric pain.
Valtrax is for shingles infection and the common side effects include nausea, headache, etc.
Concerta commonly causes nervousness, insomnia and drowsiness.
All the symptoms you had last night were a combination of all these. Now you do not have to worry as a combination of these tablets does not come anywhere near the toxic doses.
All your symptoms will subside on their own in a day or two as all these drugs have a short half life.
The important thing to note is why did you do it? If you have some problems in life you should immediately seek help to resolve them. Your parents / Guardian / Friends can help you.
If you think you are alone you should seek help from Counselor he will certainly be able to help you.
Please do not repeat such things in future as everyday cannot be fortunate enough.

Hope I have answered your query. I will be available if you have any further queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor